Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 21, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 31, 2013, 3:47 PM CDT for Saint Louis County, Minnesota; Douglas County, Wisconsin. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 3:47 PM CDT (20:47 UTC)
- Expired
- May 31, 2013, 4:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 22 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:50 PM CDT | HAIL 0.25 | Duluth, MN | |
| May 31, 4:14 PM CDT | MARINE TSTM WIND 48 | Duluth, MN | MEASURED AT SKY HARBOR AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS53 KDLH 312047
SVRDLH
MNC137-WIC031-312115-
/O.NEW.KDLH.SV.W.0021.130531T2047Z-130531T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
347 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
NORTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 415 PM CDT
* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAFFEY...
AND MOVING NORTH AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PATTISON STATE PARK AT 355 PM.
OLIVER AND SOUTH RANGE AROUND 400 PM CDT.
NEW DULUTH AROUND 405 PM CDT.
SUPERIOR AND WEST DULUTH AROUND 410 PM CDT.
DULUTH AND CHESTER PARK DULUTH AROUND 415 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GARY NEW DULUTH...MORGAN
PARK...SMITHVILLE...RIVERSIDE...NORTON PARK...FAIRMOUNT...IRVING...
SPIRIT VALLEY...BAYVIEW HEIGHTS AND ONEOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4640 9229 4655 9230 4689 9218 4685 9197
4684 9197 4678 9207 4672 9202 4669 9193
4636 9209
TIME...MOT...LOC 2044Z 195DEG 35KT 4647 9218
HAIL...1.50IN
WIND...<50MPH
$$
CLC2 follow-up statements
082
WWUS53 KDLH 312107
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
407 PM CDT FRI MAY 31 2013
MNC137-WIC031-312115-
/O.CON.KDLH.SV.W.0021.000000T0000Z-130531T2115Z/
ST. LOUIS MN-DOUGLAS WI-
407 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DOUGLAS AND SOUTHEASTERN ST. LOUIS COUNTIES UNTIL 415 PM CDT...
AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER...AND
MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DULUTH AND CHESTER PARK DULUTH AROUND 415 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CODY...DENFELD...LINCOLN
PARK...PIEDMONT HEIGHTS...CENTRAL BUSINESS DISTRICT...CENTRAL
HILLSIDE...ENDION...EAST HILLSIDE...CHESTER PARK-UMD AND CONGDON
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4652 9229 4656 9230 4689 9218 4685 9197
4684 9197 4679 9207 4672 9202 4670 9196
4668 9194 4645 9212
TIME...MOT...LOC 2107Z 195DEG 35KT 4669 9210
HAIL...1.00IN
WIND...<50MPH
$$
CLC088
WWUS53 KDLH 312116
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
416 PM CDT FRI MAY 31 2013
MNC137-WIC031-312126-
/O.EXP.KDLH.SV.W.0021.000000T0000Z-130531T2115Z/
ST. LOUIS MN-DOUGLAS WI-
416 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DOUGLAS AND
SOUTHEASTERN ST. LOUIS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4652 9229 4656 9230 4689 9218 4685 9197
4684 9197 4679 9207 4672 9202 4670 9196
4668 9194 4645 9212
TIME...MOT...LOC 2107Z 195DEG 35KT 4669 9210
$$
CLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:58 PM CDT, 49 minutes earlier.
Area forecast discussion, May 31, 2:58 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 258 PM CDT FRI MAY 31 2013 .SHORT TERM... THIS AFTERNOON THROUGH SATURDAY AFTERNOON... MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE CONVECTIVE THUNDERSTORMS CURRENTLY DEVELOPING ACROSS THE ERN TWO THIRDS OF THE FORECAST AREA...AND EXPECTED TO MOVE NEWD THROUGH THE REGION THROUGH THE EARLY EVENING. THERE COULD BE SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS THROUGH 7/8 PM TONIGHT. THE MAIN THREAT WITH WILL BE LARGE HAIL AND GUSTY WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT OVER FAR ERN MN AND ALL OF NW WI UNTIL 10 PM TONIGHT. LARGE UPPER LOW OVER THE ERN DAKOTAS WILL CONTINUE TO TRANSLATE EWD SLOWLY THROUGH TONIGHT AS A STRONG SURGE OF WARM MOIST UNSTABLE AIR MASS ADVECTS NWD THROUGH THE REGION AND INTERACTS WITH A RELATIVELY STRONG COLD FRONT. MUCH OF THE STRONG/SEVERE CONVECTION WILL SUBSIDE AFTER SUNSET...BUT SHOWERS AND WEAK STORMS WILL CONTINUE THROUGH LATE THIS EVENING. WILL SEE A BRIEF DRY SLOT WORK OVER THE REGION LATE TONIGHT AS THE LOW MOVES ACROSS CENTRAL MN. COLD AIR ON THE BACK SIDE OF THE LOW WILL CONTINUE TO CREATE WEAK INSTABILITY THROUGH EARLY SAT MORNING...WITH SHOWERS AND A FEW WEAK T-STORMS ACROSS THE SRN COUNTIES INTO SAT AFTERNOON. TEMPERATURES WILL BE SLIGHTLY COOLER ON SATURDAY WITH HIGHS IN THE 60S AND LOWER 70S. LOWS TONIGHT WILL DROP INTO THE 50S. .LONG TERM... SATURDAY NIGHT THROUGH THURSDAY... UPPER LEVEL TROF WILL DEPART NW WI SATURDAY NIGHT. A COUPLE OF PIECES OF SHORT WAVE ENERGY WILL CROSS THE FA AND GENERATE SOME SHOWERS. THE PCPN WILL DIMINISH FROM W TO E THROUGH THE NIGHT AND HAVE TRENDED POPS ACCORDINGLY. HIGH PRESSURE BUILDS IN BEHIND THE TROF LATE SATURDAY NIGHT AND CROSSES THE FA ON SUNDAY. THE HIGH WILL IMPACT THE AREA THROUGH MONDAY EVENING. LATE MONDAY NIGHT MODELS BEGIN TO DIFFER WITH PCPN REACHING THE WESTERN EDGE OF THE FA. HAVE MAINTAINED THE SMALL POPS AND REMOVED THE MENTION OF THUNDER DUE TO LACK OF INSTABILITY. NEXT CUT OFF UPPER LOW BEGINS TO AFFECT THE FA TUESDAY NIGHT AND LASTS THROUGH THURSDAY. JUST HAVE A MENTION OF RAIN AS BEST INSTABILITY FOR THUNDER IS FORECAST TO BE WELL SOUTH OF THE AREA. && .AVIATION...18Z TAFS. VFR AHEAD OF THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS THAT SHOULD BE DEVELOPING BETWEEN 21Z AND 00Z. GUSTY WINDS...BRIEF HEAVY RAIN AND LIGHTNING IN THE VCNTY OF ANY STORMS. AREAS OF BR/FG ARE POSSIBLE AFTER 03Z DUE TO THE RECENT RAINS AND EXPECTED LIGHT WINDS AND MVFR/IFR CIGS AND VSBYS. && .POINT TEMPS/POPS... DLH 54 58 40 61 / 70 70 30 0 INL 45 49 36 61 / 60 60 20 0 BRD 55 60 41 64 / 40 60 10 0 HYR 56 65 41 62 / 70 70 40 0 ASX 54 56 40 58 / 60 70 40 0 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...TENTINGER LONG TERM....GSF AVIATION...GSF
Hazardous weather outlook, May 31, 11:34 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 1134 AM CDT FRI MAY 31 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1134 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. STRONG STORMS...WITH SOME ISOLATED SEVERE...ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER FAR EASTERN MINNESOTA AND ESPECIALLY NORTHWEST WISCONSIN. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. SOME HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON OVER FAR EASTERN MINNESOTA AND NORTHWEST WISCONSIN. THE STORMS ARE NOT EXPECTED TO BE SEVERE. SOME FROST WILL BE POSSIBLE OVER PORTIONS OF THE NORTHLAND SUNDAY NIGHT AND AGAIN MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED BY LATE AFTERNOON OVER PORTIONS OF FAR EASTERN MINNESOTA AND NORTHWEST WISCONSIN. LSZ121-140>148-011130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1134 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. SOME OF THE STORMS COULD BE STRONG WITH AN ISOLATED SEVERE THREAT AS WELL. THE MAIN THREATS WILL BE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT NO SEVERE WEATHER IS EXPECTED. GUSTY NORTH TO NORTHEAST WINDS ARE POSSIBLE SATURDAY AFTERNOON AND EARLY EVENING...WHICH MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 31, 2:52 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
252 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL GORDON 46.25N 91.80W
05/31/2013 M0.25 INCH DOUGLAS WI TRAINED SPOTTER
&&
BTENTINGLocal storm report, May 31, 3:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
305 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL SOLON SPRINGS 46.35N 91.82W
05/31/2013 M1.00 INCH DOUGLAS WI TRAINED SPOTTER
&&
DPACKINGLocal storm report, May 31, 3:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 N SOLON SPRINGS 46.38N 91.82W
05/31/2013 M1.50 INCH DOUGLAS WI PUBLIC
0258 PM HAIL SAGINAW 46.86N 92.44W
05/31/2013 M0.75 INCH ST. LOUIS MN TRAINED SPOTTER
&&
DPACKINGLocal storm report, May 31, 3:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
322 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 5 NW SPOONER 45.88N 91.97W
05/31/2013 E1.75 INCH WASHBURN WI TRAINED SPOTTER
GROUND COVERED WITH HAIL.
0320 PM HAIL LAKE NEBAGAMON 46.51N 91.69W
05/31/2013 M0.50 INCH DOUGLAS WI TRAINED SPOTTER
&&
KLHSpecial weather statement, May 31, 3:25 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
325 PM CDT FRI MAY 31 2013
WIZ002>004-312100-
ASHLAND-BAYFIELD-IRON-
325 PM CDT FRI MAY 31 2013
...STRONG STORMS MOVING ACROSS NORTHERN WISCONSIN...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
IRON RIVER TO 4 MILES WEST OF UPSON...MOVING NORTH AT 60 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
SAXON AND PORT WING BY 330 PM...
WASHBURN AND HERBSTER BY 335 PM...
LA POINTE AND CORNUCOPIA BY 340 PM...
MADELINE ISLAND AND RED CLIFF BY 345 PM...
SAND ISLAND AND SAND BAY BY 350 PM...
STOCKTON ISLAND AND RASPBERRY ISLAND BY 355 PM...
DEVILS ISLAND AND OUTER ISLAND BY 400 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4629 9041 4657 9155 4680 9144 4705 9070
4709 9074 4702 9060 4709 9059 4700 9053
4697 9061 4689 9043 4690 9064 4686 9070
4684 9072 4686 9056 4684 9056 4673 9076
4652 9026
DAPLocal storm report, May 31, 3:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
330 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 N SOLON SPRINGS 46.38N 91.82W
05/31/2013 M1.00 INCH DOUGLAS WI PUBLIC
&&
KLHThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:59 AM CDT | Special Weather Statement | DLH | Saint Louis | 46 min |
| May 31, 1:41 AM CDT | Special Weather Statement | DLH | Crow Wing | 79 min |
| May 31, 1:49 AM CDT | Special Weather Statement | DLH | Koochiching | 41 min |
| May 31, 2:24 AM CDT | Special Weather Statement | DLH | Pine | 66 min |
| May 31, 2:15 PM CDT | Special Weather Statement | DLH | Carlton, Pine | 45 min |
| May 31, 2:27 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 48 min |
| May 31, 3:16 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 44 min |
| May 31, 3:23 PM CDT | Special Marine Warning | DLH | 22 min | |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 46 min |
| May 31, 3:34 PM CDT | Special Marine Warning | DLH | 41 min | |
| May 31, 3:53 PM CDT | Special Marine Warning | DLH | 52 min | |
| May 31, 4:06 PM CDT | Special Weather Statement | DLH | Pine | 24 min |
| May 31, 4:12 PM CDT | Special Marine Warning | DLH | 63 min | |
| May 31, 4:14 PM CDT | Special Marine Warning | DLH | 61 min | |
| May 31, 4:38 PM CDT | Special Weather Statement | DLH | Cook | 37 min |
| May 31, 4:54 PM CDT | Special Weather Statement | DLH | Lake | 36 min |
| May 31, 5:17 PM CDT | Special Weather Statement | DLH | Cook | 28 min |
| May 31, 5:23 PM CDT | Special Marine Warning | DLH | 52 min | |
| May 31, 5:34 PM CDT | Special Weather Statement | DLH | 26 min | |
| May 31, 5:53 PM CDT | Special Marine Warning | DLH | 67 min | |
| May 31, 6:05 PM CDT | Special Marine Warning | DLH | 40 min | |
| May 31, 6:16 PM CDT | Special Marine Warning | DLH | 59 min | |
| May 31, 6:47 PM CDT | Special Weather Statement | DLH | Cook | 58 min |
| May 30, 11:05 PM CDT | Special Weather Statement | DLH | Douglas, Washburn | 25 min |
| May 30, 11:30 PM CDT | Special Weather Statement | DLH | Douglas | 45 min |
| May 31, 2:21 PM CDT | Severe Thunderstorm Warning | DLH | Washburn | 39 min |
| May 31, 2:50 PM CDT | Severe Thunderstorm Warning | DLH | Douglas, Washburn | 25 min |
| May 31, 3:15 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 45 min |
| May 31, 3:25 PM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 35 min |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | DLH | Iron | 46 min |
| May 31, 4:45 PM CDT | Special Weather Statement | DLH | Bayfield, Burnett, Douglas, Washburn | 60 min |
| May 31, 5:22 PM CDT | Severe Thunderstorm Warning | DLH | Ashland | 23 min |
| May 31, 5:31 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 44 min |
| May 31, 5:36 PM CDT | Severe Thunderstorm Warning | DLH | Price | 39 min |
| May 31, 6:00 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.